I am looking for solutions to being tired all the time
Carvedilol is a beta blocker that stops the heart from over working and you will feel tired when you start taking it and should be careful of physical activity until you adjust to it. If you have CHF it is the best medication for it. If you have been taking it for a while and are still tired then you may need your dose adjusted. I had a problem with it as well when they increased my dose from 6.25 mg twice a day to 12.5 mg twice a day. My blood pressure was dropping as low as 78/39 and I was put on a holter monitor for 48 hours to see what the heart was doing and now I take 6.25 in the morning and 12.5 in the evening. Many people taking Carvedilol have their doses adjusted as their condition changes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 19 May 2010 • 1 answer
Posted 3 Mar 2011 • 2 answers
Posted 14 Jul 2014 • 2 answers
Posted 31 Jan 2015 • 1 answer